# SDR QXEA2010021600091

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD AND AFT ATTACH CLIP ANGLES SHOW SURFACE CORROSION AT INNER DOOR SECTION UPPER HINGE AREA.  REMOVED CLIPS IAW SRM 51-42-06-001-001-0A01.  REMAINING MATERIAL ON ALL CLIPS MEET CRITERIA IAW SRM 53-21-43-101-001-A01.  TREATED, PRIMED AND PAINTED WORKED AREAS IAW SRM 51-21-06-001-001-A01, 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-21-16-001-001-A01.  INSTALLED CLIPS IAW SRM 51-42-06-001-001-A01, APPLIED HARDCOAT IAW SRM 51-21-11-001-001-A01.
